`a`

Sharp regularity of hyperbolic-dominated thermoelastic systems with point control: the clamped case

Pages: 993 - 1004, Issue Special, September 2007

 Abstract        Full Text (209.8K)              

Roberto Triggiani - Department of Mathematics, University of Virginia, P.O. Box 400137, Charlottesville, VA 22904, United States (email)

Abstract: We provide sharp regularity results for hyperbolic-dominated thermoelastic plate-like systems under the action of an interior point control exercised in the mechanical equation, in the case of clamped/Dirichlet B.C.

Keywords:  Thermoelastic system, point control.
Mathematics Subject Classification:  Primary: 35, 93.

Received: September 2006;      Revised: June 2007;      Published: September 2007.